File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)

Article: A simple formula for mixing estimators with different convergence rates

TitleA simple formula for mixing estimators with different convergence rates
Authors
Issue Date2015
Citation
Journal of the American Statistical Association, 2015, v. 110, p. 1463-1478 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/203392

 

DC FieldValueLanguage
dc.contributor.authorLee, SMSen_US
dc.contributor.authorSoleymani, Men_US
dc.date.accessioned2014-09-19T14:57:42Z-
dc.date.available2014-09-19T14:57:42Z-
dc.date.issued2015-
dc.identifier.citationJournal of the American Statistical Association, 2015, v. 110, p. 1463-1478en_US
dc.identifier.urihttp://hdl.handle.net/10722/203392-
dc.languageengen_US
dc.relation.ispartofJournal of the American Statistical Associationen_US
dc.titleA simple formula for mixing estimators with different convergence ratesen_US
dc.typeArticleen_US
dc.identifier.emailLee, SMS: smslee@hku.hken_US
dc.identifier.emailSoleymani, M: mehdi@hku.hken_US
dc.identifier.authorityLee, SMS=rp00726en_US
dc.identifier.doi10.1080/01621459.2014.960966-
dc.identifier.hkuros236727en_US
dc.identifier.hkuros266221-
dc.identifier.volume110-
dc.identifier.spage1463-
dc.identifier.epage1478-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats